# SDR P5CA2020101900362

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,676 hours, 22,162 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901907
- Part serial: 1153
- Condition: Broken
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RT ENGINE NR 2 FIRE LOOP STATUS MESSAGE.  FOUND BROKEN/DAMAGED TERMINAL STUD.  REMOVED & REPLACED LOWER AFT FIRE DETECTOR ASSEMBLY OF LOOP NR 2(B), IAW AMM 26-11-02/401.  OPERATIONS TEST GOOD.
